MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE PIP - STR 14MM - W/INSTR; SMOOTH FIXATION PIN

ARTHREX, INC. DYNANITE PIP - STR 14MM - W/INSTR; SMOOTH FIXATION PIN
Model Number DYNANITE PIP - STR 14MM - W/INSTR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently still implanted in the patient.Additionally, without the return of the product, further investigation cannot be performed; however, the most likely cause for the reported failure can be attributed to a patient-specific event.
 
Event or Problem Description
It was reported during a surgery on (b)(6) 2020 ar-4158ds-14s was implanted.The product was implanted per standard surgical technique/procedure.The product was noted still intact during a follow-up visit on (b)(6) 2020.The implanted product was discovered broken during a follow-up visit on (b)(6) 2021.The surgeon plans to schedule a revision surgery to remove the broken implant.See source data attached.

Brand Name
DYNANITE PIP - STR 14MM - W/INSTR
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18255252
Report Number1220246-2023-09098
Device Sequence Number7059479
Product Code HTY
UDI-Device Identifier00888867310018
UDI-Public00888867310018
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190287
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE PIP - STR 14MM - W/INSTR
Device Catalogue NumberAR-4158DS-14S
Device Lot Number10381487
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown